# SDR 97ZZZX3990

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7012G
- Make and model: Hughes 369D
- Aircraft serial: 510981D
- Engine: Allsn 250C20
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Screen
- Part number: 5233414
- Condition: Contaminated
- Location: Fuel Nozzle
- Component: 6890917
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ON JANUARY 12, 1997, A HUGHES 369D WAS INVOLVED IN AN ACCIDENT DUE TO FUEL STARVATION (SEE ACCIDENT NR LAX97LA088).  THE STARVATION APPEARS TO HAVE BEEN CAUSED BY CONTAMINATION COLLECTING ON THE FUEL NOZZLE SCREEN RESTRICTING THE FLOW AND SUBSEQUENTLY COLLAPSING THE FILTER SCREEN UNDER HIGH ENGINE POWER SETTINGS.  THESE POWER SETTINGS REQUIRE HIGHER FUEL PRESSURE AND VOLUME.  THE SCREEN WAS P/N 5233414 AND WAS OF A 104 MICRON MESH FILTER QUALITY.  THESE SCREENS ARE A SUB-PART OF THE FUEL NOZZLES, P/N 6890917, AND ARE INSTALLED IN THE ALLISON 250-C20 SERIES ENGINES.
